Depending on what state your in. I am in florida. You could probably find one online. I was somewhat blessed with a counslor. I get free counsling cause last year my brother and friend were murdured for there 30 mg oxys. It really ***** how now because of those deaths I get counsling. I never planned on getting off pills. Thought it would get worse, but my counslor after a few visits really persuaded me to stop. I was using the last year to numb the deaths. Now I have to feel those feelings and learning to deal with them. If you can find a counslor that fits you and you mesh well with them it can have a great outcome. I was seeing at first a lady counslor but tranferred to a guy and its easier to talk to him.
Ive been on subs for two years and now 19 days clean from them. In my experience seems like you took to much the first day if it was me I take as little as possible. Like the first day I would of taken half which is 4mg in the morning and see how I felt if still feel like crap I would take a 2mg slowly take it. I aLWAYS WENT BY LESS IS MORE THE LESS YOU TAKE THE BETTER YOU FEEL. how did you feel after the 8 mg today. My guess is is it didnt help. please feel free to message me I have two years experience on those subs
your not going to build a dependency to subs in just one day even if you took 16 milligrams it takes a few days to like 2 weeks for you to become dependent the only withdrawal your going to have is the withdrawal from whatever pills you've been taking if you go cold turkey it's still going to be rough because your going to be sick and now your mind is going to f**k with you about the subs but that would be the only effect the subs will have on you if your going cold turkey I would suggest not going through it alone or going to a detox and just having the subs is going to be a temptation none of us could probably ignore while were sick I hope this helped
Hey :) I'm 47 days off suboxone...i was on it for just over a year for a 2 year opiate addiction... I did a slow taper from 10mg right down to .25mg...a tiny speck of a crumb! and i didn't get really bad withdrawal symptoms...just a load of headaches and fatigue...i did have one super mega bad day when i dropped from 6mg to 4mg but i do believe it was because i hadn't dropped my dose in months (due to a cracked knee cap).
It can take a little while to adjust to a different medication...but once you get stabilized on a dose that's right for you...and get your head together...then you can worry about tapering your dose. Some people say suboxone is the devil...but for me it was the best option. It varies from person to person...but i say take it slow...wait for your body and head to level out...then start the taper :)
Im a believer of the suboxone is a devil in an orange pill. Bupernorphine is one of the drugs found in suboxone. And its a fact that bupernorphine IS AN OPIATE!! agonist or not its a ******* opiate. so yes its highly addictive it may take a little longer than to become dependent than contin. thats because suboxones half-life is 10 times more than that of contin, or codones. it will cling to the mucus membrains and cells in the body on its way out and then builds up thus making the withdrawls much much longer. Your going to have W/D no matter what lol you have to fight , if it was easy it wouldnt be called addiction right? suboxone is meant to ease w/d symptoms , and should not be used for maitnence. its a huge money maker for doctors, and pharmacutical companys. its a buisness to them they call us patients, ha no were there victims. GOOD LUCK JENF32 i wish you all the best. keep fighting!!!!!!!!!
Thanks everyone. Well what I did was took 16mg, then 8, then cut down to 4 and skipped a day and took a tiny piece. I was doing ok besides the depression up until last night then I started getting the yawns and leg cramps. I figure I just need to stop and be done with it. I dont want to be on subs. I believe it was my addicted mind that wanted the easy way out. Turns out there is no easy way out. I'm so depressed and wish I could skip this next month but I know I need it as part of recovery. I'm thinking about trying na here. I just have to get the will to go. I hate this feeling. I pray that I have learned this time.
Thank you so much for your responses.
You are making a wise decision to stop. The thing with sub is its just a substitute from the pills. And prolongs the addiction in my opinion. Keep your head up its only normal to be depressed you havent been taking it long so your detox to all the stuff in you wont be too long. Soon enough you will be feeling better give it a week. Every day gets a little better. Hang in there.
Its been really hard. im trying to keep thinking that ive done this before and i know that it gets better. Alot better. But its so hard right now.
Yeah once you get through that hard part it gets alot better that is true. I see a counslor that helped me get through this past month to keep my head in the game. You need support. Good things will happen. You have to get through the bad to get to the good.
how did you find a counselor?
I dont know where to even start.
Oh my...Im soo sorry hun. That is alot to deal with and i know how much you were numbing the pain with these pills. I cannot imagine what your feeling right now being clean and coming to grips. Im so sorry. Im from north florida, but moved to sc to get away from it all. I plan on moving back in a few months, after i get some clean time. I will do some reseach for a counceler but i have a problem talking and trusting people when talking face to face. I feel that once i get in there i just wont say anything and it will just be a waste of time.
How many days are you clean now?
My prayers are with you.
also, last night i couldnt sleep, i had the "kicks" really bad and had to take a tiny piece of a sub. Im kicking my self in the *** for it this morning. I just want to get through this and be over it. and i feel like i just set my self back again.
Yeah thanks, Last night I was thinking maybe moving out of state for awhile. Yeah it wasnt easy at first talking to the counslor, but once you get to know them if there the right person it helps. It is like meeting somebody and then becoming friends and sharing your life with them and they give you options on how to do things in life. I thought I wouldnt talk much too but ended up having great conversations. I was going once a week and when I got clean he wanted me to come in twice a week which is very helpful. You need alot of support staying clean. Today is day 27 clean. Yeah the kicks are normal. That was the worst part of detox. Even when I was awake I couldnt sit still it lasted for me 4-6 days. But when it went away that a great feeling. If you have to throw the subs away if you dont want them. Hang in there. What have you been taking in the past week.
imodium, imodium, imodium.
The last day of oxy was sat. 1/31. But like i said i screwed up and went to a sub dr the following monday. I took 16mg the first day which was monday, 8mg tuesday, 2mg wed, then a tiny piece on thursday. Nothing on friday-last night and took a tiny piece again. Im kicking my self for giving in. I really think im prolonging the process. Im done with the subs. Last time i got clean i was very sick for 4 days then withdrawls were over. Its now been a week and a few days of withdrawls. Not as intense yet, but im still feeling it. I thought by weaning myself down it would help, but everything i have read states the subs stay in your system for a while and build up in your system.
This whole thing is just horrible, i work from home, in a new city and have no way to meet anyone. So i have no interaction with humans at all to get my mind off of whats going on right now. I think that might be able to help if i had someone around.
oh...CONGRATS ON 27 DAYS!!!
Thanks yeah the only thing that keeps me sane is the animals. Ok I was looking at calender you should feel better very soon. Im thinking because you took those three all together til weds. So its been about a week since anything other than that piece last night. Yeah Im thinking any day now you can be expecting to feel better. You should take vitamins everyday and try to drink and eat good stuff. Your taking bad stuff out so you have to put good stuff in. Once you start feeling a little better go to the library or the park to get around people it helped me or something that gets you out of house.